# SDR AALA990121

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1213 - DURING CLIMB-OUT WITH GEAR RETRACTED, THERE WAS AN INTERMITTENT RED NOSE GEAR LIGHT ILLUMINATING.  THERE WAS NO VIBRATION OR AIR NOISE SO FLIGHT CONTINUED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED UP POSITION PROXIMITY SENSOR AND AS A PRECAUTIONARY.  REPLACED NOSE OVER CENTER SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
